# SDR 29GA34632071812

- Difficulty date: July 18, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N346AG
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 27,956 hours, 31,297 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: AIR130902
- Condition: Intermittent
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: B

## Discrepancy

FLIGHT: TLH/TPA WHEN GEAR SELECTED DOWN HANDLE ONLY LEFT AND NOSE INDICATED DOWN GREEN, NO RIGHT GEAR INDICATED LIGHT RECYCLED GEAR AND GOT ALL THREE GEAR DOWN INDICATIONS AFTER A GO AROUND.  REPLACED RIGHT MAIN LANDING GEAR DOWNLOCK SWITCH, OPERATIONAL CHECK GOOD.
